# SDR AALA202210184908

- Difficulty date: September 20, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 146A3010252
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT BILGE AREA SHEAR TIE LOCATED AT BS 867 AND BL 0. REPLACED SHEAR TIE PER AARD 51-00-05-1, DWG 146A1282, AND DWG 146A3230.
